Radiologic enteritis is an inflammation of the intestines that occurs after radiation therapy.
- Radiologic enteritis causes diarrhea, nausea, vomiting, and stomach cramps in people who receive radiation aimed at the abdomen, pelvis, or rectum. Radiologic enteritis is more common in people receiving radiation therapy for abdominal and pelvic cancer.
- In most people, radiologic enteritis is temporary and the inflammation usually goes away a few weeks after treatment is completed. However, in some, radiologic enteritis may persist long after treatment is completed or develop months or years after treatment.
- Chronic radiologic enteritis can lead to complications such as anemia, diarrhea, and partial bowel obstruction.
- Treatment usually focuses on relieving signs and symptoms until the inflammation has healed. In severe cases, tube feeding or surgery to remove sections of the bowel may be required. Radiation enteritis Treatment in Nizamabad
Symptoms of radiologic enteritis include diarrhea, nausea, vomiting, and abdominal cramps. This condition causes irritation of the bowel after radiation therapy for cancer. Symptoms usually go away a few weeks after stopping treatment. But sometimes they take longer. Prolonged radiological enteritis can lead to anemia and partial intestinal obstruction.
The risk of radiological enteritis is higher in people undergoing radiation therapy for gastric and pelvic cancer. This condition causes irritation of the bowel after radiation therapy for cancer. Radiation enteritis Treatment in Nizamabad